# SDR SWIA2019071046050

- Difficulty date: July 10, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 25,132 hours, 25,240 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NOSE GEAR WOULD NOT RETRACT. GOT GEAR DISAGREE WARNING MESSAGE. RAN THE QRH. STILL WOULD NOT RETRACT. RETURNED TO FIELD. (FLT#3756) FO: 07/10/2019 CLOSED REMOVED AND REPLACED NLG PRIORITY VALVE AND NLG SELECTOR VALVE IAW AMM. OPS AND LEAK CHECKS GOOD IAT AMM.
